# SDR HNAA2023061900194

- Difficulty date: May 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 41,512 hours, 36,365 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

975874 SSI 53-30-48, CARGO DOOR CUTOUT FWD SHEAR CLIP LOWER CORNER HAS CORROSION.  BLENDED CORROSION ON CARGO
DOOR CUTOUT FWD SHEAR CLIP LOWER CORNER IAW EMB 145 SRM 51-10-03. PART HASN’T BEEN PREVIOUSLY BLENDED. REMAINING THICKNESS AT BLENDED AREA ON CARGO DOOR CUTOUT FWD SHEAR CLIP LOWER CORNER FOUND TO BE BEYOND LIMITS IAW EMB145 SRM 53-31-04AD, ITEM 3, TABLE 103. REMOVED CARGO DOOR CUTOUT FWD SHEAR CLIP IAW EMB-145 SRM 51-40-02.INSTALLED FR 65 SHEAR CLIP AT FWD SIDE OF CARGO DOOR CUTOUT IAW EMB 145 SRM 51-40-02.
